i had my bladder rebuilt using part of my large intestine. unfortunately i have had constant problems since then. the original problem was my bladder losing size due to some unknown reason. i was tried on various meds but none helped after the initial period of using them. my bladder had shut down to a 75ml storage function. since the surgery i have had constant problems with infections and have to catherize twice daily. when i catherize i lose small amounts of blood into the tube. i also lose slime which the doctor says is mucous from the intestinal walls. i have constant problems with pain in my stomach area and have to push to urinate. another problem i have is i am an infantryman in the military and see no way to possibly catherize in a field environment. we dont even get soap and water to wash ours hands before meals much less a catheter. i was given iodine pads and told that cleaning the exterior of the tube would suffice but i feel that the urine and infectuous material in the tube and the syringe will cause further infections. any information will be helpful and your advice and opinions greatly appreciated. sincerely yours, wayne
You had what was called a bladder augmentation. Mucous from an intestinal augment is common, and irrigation is often encouraged. This will help prevent obstruction of the outflow, and facilitate emptying of the bladder. Sometimes a full bladder, can cause a lot of pain. As you stated, you must push on you abdomen to urinate, this is a result of the inability of your bladder to increase its pressure sufficient to eliminate the urine. This inability to increase bladder pressure often doesn
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.